Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Side Effects?
2honest83 posted:
After detoxing myself i noticed 4 things.Both feet go numb. I have a hard time when speaking and get short of breath. It takes me 2 hours to get ready to go anywhere. Very hard time concentrating.... ideas?
2honest83 responded:
dont know its called "detoxing myself"....the pain is totally different without opiates. Almost like I'm being electricuted.
broice1947 responded:
From experience. if you are trying to detox yourself, do it slowly mg by mg 1week and so on.

I wish you luck
2honest83 replied to broice1947's response:
unfortunatly i was cut off. luckily i had 4 days left of meds when i found out and cut down everyday...still bad. A"nurse" at the office sabatoged Luckily they realized I was telling the truth and reinstated me.....OH, and since this has happened i have lost 15 pounds

Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Get honest with your Doctor
P Pain clinics think of you as a way to make a living. Find a doctor who is willing to help you or send you to someone who will. More
Was this Helpful?
1 of 4 found this helpful

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.